# SDR C7WA200600004

- Difficulty date: February 24, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N7642U
- Make and model: Boeing 727222
- Aircraft serial: 19915
- Engine: Pwa JT8D5
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Part number: 939D1502
- Condition: Intermittent
- Location: Electronic Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 GENERATOR EXPERIENCED AN UNDER VOLTAGE CAUSING A VERTICAL TRIP.  NR3 GENERATOR ALREADY ON DMI.  REMOVED AND REPLACED NR1 POSITION VOLTAGE REGULATOR SYSTEM OPERATIONAL CHECKS GOOD IAW MM.  (K)
